Toxin Causing His Signs And Symptoms Health And Medicine Homework Help

43.2 A 41-year-old male pocket watch maker reports to the EmergencyDepartment after he was found unconscious on the floor of the shop by acoworker. The coworker states that the patient complained of being cold thismorning around 8 AM (the central heat was broken, and the outdoor temperaturewas 34°F) and that since noon, he had been complaining of headache, drowsiness,confusion, and nausea. The clinician notices that he has cherry red lips andnail beds. What is the most likely toxin causing his signs andsymptoms?

A. Asbestos.

B. Cyanide.

C. Chloroform.

D. Carbon monoxide.

43.3 A 50-year-old migrant worker comes to the Emergency Departmentfrom the field he was working in and complains of diarrhea, tearing, nausea andvomiting, and sweating. The clinician notices that he looks generally anxiousand has fine fasciculations in the muscles of the upper chest as well aspinpoint pupils. Which antidote should he receive first?

A. N-Acetylcysteine.

B. Sodium nitrite.

C. Edetate calcium disodium.

D. Atropine.

43.4 A 20-year-old female presents to the Emergency Departmentafter being dumped in the ambulance bay with a note that said only that “shewas doing ecstasy at a party when she became unconscious.” This patientcurrently remains unconscious, with a heart rate of 140 bpm, temperature of103.5°F, pin-point pupils, absent bowel sounds, blood pressure of 85/40 mm Hg,profuse sweating, and oxygen saturation of 86 percent on room air. Which of thefollowing would not be a clinical manifestation of an Ecstasypatient?

A. Tachycardia.

B. Hyperthermia.

C. Pinpoint pupils.

D. Diaphoresis.

43.5 A 23-year-old man presents to the Emergency Departmentunconscious with his girlfriend, who tells the clinician that they were at arave and a couple who they met gave them what looked like water in a bottle. Herboyfriend drank about one-fourth of the bottle and suddenly collapsed. Hecurrently is hypoxic, bradycardic, hypotensive, bradypnic, and haselectrocardiographic changes. She states that they do not do drugs; they justwent for the music. The urine drug screen is negative for opioids, marijuana,methadone, benzodiazepines, barbiturates, PCP, amphetamines, and cocaine. Theclinician suspects GHB intoxication. GHB ingestions commonly produce which ofthe following?

A. Tachycardia.

B. Hyperthermia.

C. Hypertension.

D. Respiratory depression.

No matter what kind of paper writing service you need, we’ll get it written. Place Your Order Now!